Prednisone doesn't create hands shaking or tremors. Unfortunately the disease He has can. So sorry. Depending upon what else he is taking, there may be a culprit there. It also depends how advanced he is with the disease.
My hands have tremors but not from prednisone. This is from another med I take. I found out because I had to stop that for a while and the tremors stopped. The prednisone was constant. I had also asked my Rhuemy and she said she was not familiar with shaking hands and prednisone.
Yes it can & does cause shakiness in the hands & legs. Especially on high doses.Usually in the first six months or so. At one point it effected my legs while trying to push on the clutch. Caused massive shaking. Also while doing my art work my hands would shake. While leaning on my elbows my arm would also.After lowering my dose it has subsided greatly.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2010 • 2 answers
Posted 12 Aug 2010 • 8 answers
Posted 22 Oct 2010 • 2 answers
Posted 25 May 2011 • 10 answers
Posted 7 Dec 2013 • 1 answer